# SDR AALA960861

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Retainer
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON SEAL RETAINERS, FORWARD AND AFT LOWER RADII OF FORWARD CARGO DOOR.  REPLACED FORWARD AND AFT LOWER DOOR INTERNAL SUPPORT AND FORWARD LOWER DOOR CORNER CAP PER SRM 51-72-10.  TST:  20,962.17 HOURS.  CYCLES 8,396.  (X)
